# SDR UPS00431747

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65B0431111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CRACK ON FORWARD FRAME BENEATH OUTER SKIN 6 INCHES LONG.  HORIZON TAL MEMBER ALSO CRACKED AT NR 2 LEFT HAND DOOR.  DOOR REMOVED TO WORK SHOP FOR REPAIR PER MM 52-10-20.  REPAIR ACCOMPLISHED PER QUERY NOTE 1/2000.  REPAIRED ANGLE PER SRM 52-10-02, FIG 10.  HORIZONTAL MEMBER REPAIRED PER SRM 52-10-02, FIG 10.
